MAUDE Adverse Event Report: DePuy Orthopaedics Inc US M-SPEC METAL FEMORAL HEAD 12/14 TAPER Diameter 36mm +1.5; Articuleze Head (12/14 Taper) : Hip Metal Femoral Heads

DePuy Orthopaedics Inc US M-SPEC METAL FEMORAL HEAD 12/14 TAPER Diameter 36mm +1.5; Articuleze Head (12/14 Taper) : Hip Metal Femoral Heads
Catalog Number 136551000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/31/2026
Type of Reportable Event Serious Injury

Brand Name
M-SPEC METAL FEMORAL HEAD 12/14 TAPER Diameter 36mm +1.5
Common Device Name
Articuleze Head (12/14 Taper) : Hip Metal Femoral Heads
Manufacturer (Section D)
DePuy Orthopaedics Inc US
700 orthopaedic drive
warsaw IN 46581 -098
Manufacturer (Section G)
Cork Mfg & Material Warehouse
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50855210
Report Number1818910-2026-16378
Device Sequence Number9508642
Product Code JDI
UDI-Device Identifier10603295033912
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K231873
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/27/2011
Device Catalogue Number136551000
Device Lot Number2185840
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/28/2006
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexFemale